MathSciNet Relay Station
MathSciNet bibliographic data
MR2483032 93D09 (93C55)
Ibrir, Salim Stability and robust stabilization of discrete-time switched systems with time-delays: LMI approach. Appl. Math. Comput. 206 (2008), no. 2, 570–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement